# SDR AALA202201280766

- Difficulty date: January 26, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N734AR
- Make and model: Boeing 777323ER
- Aircraft serial: 31480
- Aircraft time: 25,583 hours, 2,951 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71702001
- Part serial: 407634
- Condition: Discharged
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 4R DOOR EMERGENCY BATTER M33408 FAILS TO HOLD CHARGE. REPLACED BATTERY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-06-960-803.
